The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Dispersed Bellman Inequality
Author(s): HOU Chengmin, HE Yansheng
Journal: ACADEMIC FORUM OF NAN DU(NATURAL SCIENCES EDITION), Year 2001 , Issue 3 , Page 10-11
Keyword:  离散型贝尔曼不等式;
Abstract: 利用数学归纳法和连续型的贝尔曼不等式给出并证明了离散型的贝尔曼不等式.
Related Articles
No related articles found